# SDR 2007UALA01053

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 58,396 hours, 20,319 cycles
- Engine: Pwa PW2037
- Engine time: 52,181 hours, 17,168 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE NR 1 FIRE LOOP SHORT ABOVE FIRE WALL DISCONNECT SHORT APPEARS TO BE IN THE PYLON.       [06-14-07]    NR 1 ENGINE FIRE LOOP SHORT IN PYLON.  ACCOMPLISHED SHIELDING REPAIR.
